# SDR ASAA0480266

- Difficulty date: April 4, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 993061223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HV CHECK, LONGERON 18R CUSP MEMBRANE AT STATION 1136-1155 IS CORRODED.  REMOVED AND REPLACED WEB.  (M)
